7 doctors weighed in:

What can overdosing on an asthma inhaler do to you?

7 doctors weighed in
Dr. Sue Ferranti
Internal Medicine
4 doctors agree

In brief: Symptoms...

It can cause your heart to beat very rapidly possibly leading to an arrhythmia.
It can also cause jitteriness, anxiety, sweating, etc. Overall, not a good idea so take inhalers as prescribed by your doctor.

In brief: Symptoms...

It can cause your heart to beat very rapidly possibly leading to an arrhythmia.
It can also cause jitteriness, anxiety, sweating, etc. Overall, not a good idea so take inhalers as prescribed by your doctor.
Dr. Sue Ferranti
Dr. Sue Ferranti
Thank
Dr. James Ferguson
Pediatrics
1 doctor agrees

In brief: Kill you !!!

Any med that is strong enough to do good can hurt you if you use it wrong.
I recall a runway model who found she could suppress her appetite by using her inhaler.She died of an overdose when her heart developed an irregular heartbeat.If you think you need it more than prescribed, you need to go in to see how to establish better control with other meds.

In brief: Kill you !!!

Any med that is strong enough to do good can hurt you if you use it wrong.
I recall a runway model who found she could suppress her appetite by using her inhaler.She died of an overdose when her heart developed an irregular heartbeat.If you think you need it more than prescribed, you need to go in to see how to establish better control with other meds.
Dr. James Ferguson
Dr. James Ferguson
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors